AIMS Mathematics, 2019, 4(3): 805-820. doi: 10.3934/math.2019.3.805.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The price adjustment equation with different types of conformable derivatives in market equilibrium

Department of Mathematics, Firat University, 23119, Elazig, Turkey

In the current study, price adjustment equation which takes an important place in market equilibrium is presented in consideration of truncated M-derivative including Mittag-Leffler function, beta-derivative and conformable derivative defined in the form of limit for α-differentiable functions. These popular limit-based derivative and integral definitions enable α to vary between (0, 1], whereupon we can observe the intrinsic behavior of the competitive market at different times. The reason of popularity of the underlying definitions is that the natural appearances of their applications. Due to their similarity to classical derivative, it can be taken a good deal of advantages of them in terms of applicability to the diverse governing models. Hence we derive some novel solutions of the marketequilibrium models which are big parts of our lives and in order to solve the linear ordinary differential equations in the sense of M-derivative and beta derivative, the solution methods are given. Moreover, we carry out simulation analysis in order to confirm the usefulness of results obtained.
  Article Metrics

Keywords stability; time paths; M-derivative; beta-derivative; market equilibrium

Citation: Erdal Bas, Bahar Acay, Ramazan Ozarslan. The price adjustment equation with different types of conformable derivatives in market equilibrium. AIMS Mathematics, 2019, 4(3): 805-820. doi: 10.3934/math.2019.3.805


  • 1. A. Takayama, Mathematical economics, Cambridge University Press, 1985.
  • 2. A. C. Chiang, Fundamental methods of mathematical economics, 1984.
  • 3. R. K. Nagle , E. B. Staff, A. D. Snider, Fundamentals Differential Equations, Pearson, 2008.
  • 4. R. Khalil, M. Al Horani, A. Yousef, et al. A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.    
  • 5. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.    
  • 6. T. Abdeljawad, J. Alzabut, F. Jarad, A generalized Lyapunov-type inequality in the frame of conformable derivatives, Adv. Differ. Equ-Ny, 2017 (2017), 321.
  • 7. T. Abdeljawad, R. P. Agarwal, J. Alzabut, et al. Lyapunov-type inequalities for mixed non-linear forced differential equations within conformable derivatives, J. Inequal. Appl., 2018 (2018), 143.
  • 8. F. M. Alharbi, D. Baleanu, A. Ebaid, Physical properties of the projectile motion using the conformable derivative, Chinese J. Phys., 58 (2019), 18-28.    
  • 9. A. Atangana, D. Baleanu, A. Alsaedi, New properties of conformable derivative, Open Math., 13 (2015), 889-898.
  • 10. M. Ilie, J. Biazar, Z. Ayati, General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative, International Journal of Applied Mathematical Research, 6 (2017), 49-51.    
  • 11. E. Bas, R. Ozarslan, Real world applications of fractional models by Atangana-Baleanu fractional derivative, Chaos Soliton. Fract., 116 (2018), 121-125.    
  • 12. E. Bas, R. Ozarslan, D. Baleanu, et al. Comparative simulations for solutions of fractional Sturm-Liouville problems with non-singular operators, Adv. Differ. Equ-Ny, 2018 (2018), 350.
  • 13. E. Bas, The Inverse Nodal problem for the fractional diffusion equation, Acta Sci-Technol, 37 (2015), 251-257.    
  • 14. E. Bas, B. Acay, R. Ozarslan, Fractional models with singular and non-singular kernels for energy efficient buildings, Chaos, 29 (2019), 023110.
  • 15. A. Yusuf, S. Qureshi, M. Inc, et al. Two-strain epidemic model involving fractional derivative with Mittag-Leffler kernel, Chaos, 28 (2018), 123121.
  • 16. S. Qureshi, A. Yusuf, A. A. Shaikh, et al. Fractional modeling of blood ethanol concentration system with real data application, Chaos, 29 (2019), 013143.
  • 17. M. Al-Refai, T. Abdeljawad, Fundamental results of conformable Sturm-Liouville eigenvalue problems, Complexity, 2017 (2017), 1-7.
  • 18. S. Qureshi, A. Yusuf, Modeling chickenpox disease with fractional derivatives: From caputo to Atangana-Baleanu, Chaos Soliton. Fract., 122 (2019), 111-118.    
  • 19. S. Qureshi, A. Yusuf, Fractional derivatives applied to MSEIR problems: Comparative study with real world data, The European Physical Journal Plus, 134 (2019), 171.
  • 20. S. Sakarya, M. Yavuz, A. D. Karaoglan, et al. Stock market index prediction with neural network during financial crises: a review on Bist-100, Financial Risk and Management Reviews, 1 (2015), 53-67.    
  • 21. M. Yavuz, Novel solution methods for initial boundary value problems of fractional order with conformable differentiation, An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 8 (2017), 1-7.
  • 22. A. Atangana, D. Baleanu, A. Alsaedi, Analysis of time-fractional Hunter-Saxton equation: a model of neumatic liquid crystal, Open Phys., 14 (2016), 145-149.
  • 23. A. Atangana, A novel model for the lassa hemorrhagic fever: deathly disease for pregnant women, Neural Comput. Appl., 26 (2015), 1895-1903.    
  • 24. U. N. Katugampola, A new fractional derivative with classical properties, arXiv preprint arXiv:1410.6535, 2014.
  • 25. J. V. D. C. Sousa, E. C. de Oliveira, A new truncated M-fractional derivative type unifying some fractional derivative types with classical properties, Int. J. Anal. Appl., 16 (2018), 83-96.


This article has been cited by

  • 1. Behzad Ghanbari, Mustafa Inc, Abdullahi Yusuf, Dumitru Baleanu, New solitary wave solutions and stability analysis of the Benney-Luke and the Phi-4 equations in mathematical physics, AIMS Mathematics, 2019, 4, 6, 1523, 10.3934/math.2019.6.1523
  • 2. Bahar Acay, Ramazan Ozarslan, Erdal Bas, Fractional physical models based on falling body problem, AIMS Mathematics, 2020, 5, 3, 2608, 10.3934/math.2020170
  • 3. Ramazan OZARSLAN, Dünya Bankası Reel Verileri İle Gayri Safi Yurtiçi Hasıla Modeline Conformable Türev Yaklaşımı, Bilecik Şeyh Edebali Üniversitesi Fen Bilimleri Dergisi, 2020, 7, 1, 1, 10.35193/bseufbd.640361
  • 4. Mehmet Ali Balcı, Fractional Interaction of Financial Agents in a Stock Market Network, Applied Mathematics and Nonlinear Sciences, 2020, 5, 1, 317, 10.2478/amns.2020.1.00030

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved